... now so I don't know if it's working.I 500 in the morning and 250 at night..so how do u know?
panicmania; look at it this way because you are not feeling well right now any if not all the side effects when you first start the medication you can just write them off as part of the bug you have but you can bet the medication is working not at full force yet. You have to take it for a bit to get a good blood level.And as you may remember this is very effective for bipolar,mania whatever you're using it for.And also try and remember it works the best if you take your dose's of these two medications at about the same time each day. like your morning dose at getting up and your 250mg dose when your off work or like 6 pm it helps to have a steady blood level.also, if any stomach upset from the Depakote it's ok to take with food but whichever way you take it always take it with or without food. and don't mix with aspirin products or benzodiazepines so always ask your doctor or Pharmacist before taking any other medications.AND LAST don't forget to keep your blood test checkups. and don't take more or less without talking with your doctor and never break these tablets these are timed release and it can mess them up. Hope this helps you some and it all works out for you. Stick with it.and have a good weekend.Chuck1957
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2010 • 3 answers
Posted 5 Nov 2011 • 1 answer
Posted 22 Jul 2013 • 1 answer
Posted 23 Dec 2013 • 3 answers
I have been off of Depakote ER for one year. I was taken off slowly and put on other medication for?
Posted 31 Dec 2015 • 1 answer